# SDR DLM90040981

- Difficulty date: October 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 27,615 hours, 14,544 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDAV980501
- Part serial: 100047
- Condition: Odor
- Location: Cabin Row 13ab
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

VISIBLE SMOKE COMING OUT OF OVHD PNL 13AB WITH ACRID SMELL.  SUSPECT VIDEO MONITOR OR SEAT BELT NO SMOKING LIGHT.  REPLACED INOP, ACRID SMELLING VIDEO MONITOR AT 13 AB PER MM.  PERFORMED OPS TEST OF ENTERTAINMENT SYS, OPS CHECK NORMAL.  SEAT BELT NO SMOKING LIGHTS CHECK NORMAL.
